# SDR 97ZZZX4902

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: Nr 7 T/R Cplng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY CHECK NOTAM 51A-97 OCCURRED DURING NORMAL FLIGHT, FOUND NR 7 COUPLING CRACKED 2 LAMINATES NR 1 AND NR 2 PACK HAS TEN DISCS.
